MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-4009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices (b)(6) 02-010-03-0240 - logic cr femoral cem, left, sz 4.(b)(6) or 2503708 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.(b)(6) or 2362055 200-02-41 - three peg patella 41mm.The product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 59 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, significant pain, gait impairment, poor balance, difficulty walking, component part loosening, soft tissue damage, bone loss; cost of medical care, rehabilitation, home health care, loss of earning capacity, mental and emotional distress, pain and suffering.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, relevant clinical information, and product information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, relevant clinical information, and product information were not provided.D1: corrected.D4/d6: device, serial #, udi #, expiration, implant and explant dates unknown.G3: manufactured dates unknown.G4: pma 510k cannot be determined.H10 related report numbers: 1038671-2025-01964 and 1038671-2024-03659.

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20278285
Report Number1038671-2024-03648
Device Sequence Number7742389
Product Code JWH
UDI-Device Identifier10885862174444
UDI-Public10885862174444
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-47-4009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer09/16/2024
05/20/2025
06/25/2025
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date05/20/2025
05/21/2025
06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale